# SDR DALA2023101208396

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 DTA MONITOR INSPECTION LOG REF ERA 612253-14 CORROSION WAS FOUND AFFECTING THE EXTERNAL SKIN PANEL BETWEEN STA 740 & STA 760, AND BETWEEN S-20R & S-21R. CORRECTIVE ACTION: REF ERA 612253-14. (0011038)
